Volume 7, Issue 1
Editorial Preface: “Preconditioning and Iterative Methods for Algebraic Systems and Complementarity Problems”

Zhong-Zhi Bai & Li-Li Zhang

East Asian J. Appl. Math., 7 (2017), pp. 0-0.

Published online: 2018-02

Preview Full PDF 565 2102
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{EAJAM-7-0, author = {}, title = {Editorial Preface: “Preconditioning and Iterative Methods for Algebraic Systems and Complementarity Problems”}, journal = {East Asian Journal on Applied Mathematics}, year = {2018}, volume = {7}, number = {1}, pages = {0--0}, abstract = {}, issn = {2079-7370}, doi = {https://doi.org/10.4208/eajam.041016.041016a}, url = {http://global-sci.org/intro/article_detail/eajam/10745.html} }
TY - JOUR T1 - Editorial Preface: “Preconditioning and Iterative Methods for Algebraic Systems and Complementarity Problems” JO - East Asian Journal on Applied Mathematics VL - 1 SP - 0 EP - 0 PY - 2018 DA - 2018/02 SN - 7 DO - http://doi.org/10.4208/eajam.041016.041016a UR - https://global-sci.org/intro/article_detail/eajam/10745.html KW - AB -
Zhong-Zhi Bai & Li-Li Zhang . (2020). Editorial Preface: “Preconditioning and Iterative Methods for Algebraic Systems and Complementarity Problems”. East Asian Journal on Applied Mathematics. 7 (1). 0-0. doi:10.4208/eajam.041016.041016a
Copy to clipboard
The citation has been copied to your clipboard